# SDR CALA2016051895364

- Difficulty date: May 13, 2016
- Submitted: May 18, 2016
- Operation: Air carrier
- Aircraft: N435UA
- Make and model: Airbus A320-232
- Aircraft serial: 613
- Aircraft time: 66,476 hours, 25,137 cycles
- Engine: Iae V2527A5
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Deployed
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORT SEAT 31DEF O2 MASK DEPLOYED.  MASK REPACKED & LATCH CHECKED IAW AMM 35-21-43.  PERFORM MANUAL MASK RELEASE OPERATIONAL CHECK IAW AMM 35-23-00-710-001, CHECKED SATISFACTORY.
